# SDR HALA2010060700244

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 69,265 hours, 31,198 cycles
- Engine: Ge CF680A2
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Disconnected
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BTB, AFTER LT ENG START IDG DRIVE DISCETE AND EICAS "L IDG DISPLAYED".  PERFORMED BPCU BITE PROCEDURE FIM 24-20-00 FIG/101, FOUND LT IDG DISCONNECT TRIP, RESET LT IDG NO FAULTS NOTED, LT ENG RUN BITE OF BPCU OK, NO FAULTS IN COCKPIT.
